American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[2] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[3] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[4] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[5] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[6] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[7] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Holger Dette and Lorens A. Imhof. Uniform approximation of eigenvalues in Laguerre and Hermite $\beta$-ensembles by roots of orthogonal polynomials. Trans. Amer. Math. Soc. 359 (2007) 4999-5018. MR 2320657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Ben Hough and Yuval Peres. An LIL for cover times of disks by planar random walk and Wiener sausage. Trans. Amer. Math. Soc. 359 (2007) 4653-4668. MR 2320645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Endre Csáki, Antónia Földes and Pál Révész. Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997) 1153-1167. MR 1373631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Walter Philipp. Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory . Trans. Amer. Math. Soc. 345 (1994) 705-727. MR 1249469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Berkes. Critical LIL behavior of the trigonometric system . Trans. Amer. Math. Soc. 338 (1993) 553-585. MR 1099352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Jerome Keisler. A law of large numbers for fast price adjustment . Trans. Amer. Math. Soc. 332 (1992) 1-51. MR 1046836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jon Aaronson and Manfred Denker. Upper bounds for ergodic sums of infinite measure preserving transformations . Trans. Amer. Math. Soc. 319 (1990) 101-138. MR 1024766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] WanSoo T. Rhee and Michel Talagrand. Exact bounds for the stochastic upward matching problem . Trans. Amer. Math. Soc. 307 (1988) 109-125. MR 936807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fumio Hiai. Convergence of conditional expectations and strong laws of large numbers for multivalued random variables . Trans. Amer. Math. Soc. 291 (1985) 613-627. MR 800254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steve Pincus. Strong laws of large numbers for products of random matrices . Trans. Amer. Math. Soc. 287 (1985) 65-89. MR 766207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. H. Bingham and Charles M. Goldie. Probabilistic and deterministic averaging . Trans. Amer. Math. Soc. 269 (1982) 453-480. MR 637702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kenneth A. Astbury. The order convergence of martingales indexed by directed sets . Trans. Amer. Math. Soc. 265 (1981) 495-510. MR 610961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jack Cuzick and Tze Leung Lai. On random Fourier series . Trans. Amer. Math. Soc. 261 (1980) 53-80. MR 576863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harry Kesten. Erickson's conjecture on the rate of escape of $d$-dimensional random walk . Trans. Amer. Math. Soc. 240 (1978) 65-113. MR 489585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Kuelbs. Some exponential moments of sums of independent random variables . Trans. Amer. Math. Soc. 240 (1978) 145-162. MR 0517296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. P. Pakshirajan and R. Vasudeva. A law of the iterated logarithm for stable summands . Trans. Amer. Math. Soc. 232 (1977) 33-42. MR 0455093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Dudley. The Gaussian law and the law of the iterated logarithm for lacunary sets of characters . Trans. Amer. Math. Soc. 214 (1975) 187-214. MR 0380246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Raymond N. Sproule. Asymptotic properties of $U$-statistics . Trans. Amer. Math. Soc. 199 (1974) 55-64. MR 0350826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. Bruce Erickson. The strong law of large numbers when the mean is undefined . Trans. Amer. Math. Soc. 185 (1973) 371-381. MR 0336806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2